# SDR 97UAL900566

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Restraint Strap
- Part number: D31564101
- Condition: Missing
- Location: Door 4l
- Component: Air Cruisers, D31564101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-RING MISSING FROM SLIDE AT DOOR 4-LEFT.  *S/D*  D-RING AT THE END OF RESTRAINT STRAP ON SLIDE RAFT WAS FOUND MISSING.  ENTIRE RESTRAINT STRAP ASSY WAS REPLACED.
